# SDR R61A201804090482

- Difficulty date: April 9, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N880RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000247
- Aircraft time: 23,785 hours, 17,865 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 1706632705
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE AFT CABIN RT SIDE FLOORBEAM FRAME 90.  REPAIRED IAW ETD2016-170-031513.
